Fuzzy ar-continuous mappings



Document title: Fuzzy ar-continuous mappings
Journal: Mathematicae notae
Database: PERIÓDICA
System number: 000340715
ISSN: 0025-553X
Authors: 1
2
Institutions: 1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India
2Government J.S.T. Postgraduate College, Department of Mathematics, Balaghat. India
Year:
Volumen: 23
Pages: 109-115
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Conceptos,
Topología difusa,
Conjuntos difusos cerrados,
Conjuntos difusos abiertos
Keyword: Mathematics,
Pure mathematics,
Concepts,
Fuzzy topology,
Fuzzy rg-closed,
Fuzzy rg-open
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).